Nurofen For Children 100mg Chewable Capsules (12)

£5.09

  • Effective Pain Relief Treatment For Children
  • Easy To Take
  • Active Ingredient: Ibuprofen
  • Buy With Confidence From UK Registered Pharmacy

Nurofen for Children capsules are used in children from 7 to 12 years for the relief of mild to moderate pain such as a sore throat, dental pain, ear ache, headache, minor aches and sprains, and symptoms of cold and flu.

Buy more and save!

Quantity 1 2 -4 5 -6
Price (each) £5.09 £4.84 £4.58

In stock

SKU: Nurofen For Children 100mg Chewable Capsules (12) Categories: , , ,

Discreet Packaging

UK Based

Nurofen For Children 100mg Chewable Capsules

What Is Nurofen For Children Capsules?

Nurofen for Children capsules are used in children from 7 to 12 years for the relief of mild to moderate pain such as a sore throat, dental pain, ear ache, headache, minor aches and sprains, and symptoms of cold and flu. Nurofen for Children capsules also brings down a high temperature (fever).

See more information on pain killers on the NHS website

Before You Use Nurofen For Children Capsules

Do NOT give this medicine to your child if they:

  • are allergic to ibuprofen or any of the other ingredients of this medicine.
  • have ever had a reaction (e.g. asthma, runny nose, rash, swelling of the face, tongue, lips or throat) after taking ibuprofen, aspirin or other non steroidal anti-inflammatory (NSAID) medicines , or any of the other ingredients in this medicine
  • are allergic to peanuts or soya as this medicinal product contains soya lecithin.
  • are under 7 years of age
  • have (or have had two or more episodes) of a stomach ulcer, perforation or bleeding
  • have severe kidney, heart or liver failure

How To Take Nurofen For Children Capsules

7-9 years: Two capsules 3 times in 24 hours

10-12 years: Three capsules 3 times in 24 hours

Doses should be given approximately every 6 to 8 hours, (or with a minimum of 6 hours between each dose if required) WARNING: Do not exceed the stated dose. If in children this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

Side Effects

Uncommon (affects 1 to 10 users in 1,000):

  • headache

Rare (affects 1 to 10 users in 10,000):

  • diarrhoea, wind, vomiting or constipation. Tell your doctor if these last for more than a few days or become troublesome.

Very rare (affects less than 1 user in 10,000):

  • kidney and liver problems
  • stroke or heart problems. This is unlikely at the dose level given to children
  • worsening of inflammation of the large intestine (colitis) and chronic inflammatory bowel disease (Crohn’s disease)
  • high blood pressure.

Ingredients

The active substance is ibuprofen. Each chewable capsule contains 100 mg of ibuprofen. The other ingredients are: Gelatin, Purified water, Glucose liquid, Sucrose, Fumaric acid (E297), Sucralose, Citric acid (E330), Acesulfame K (E950),
Disodium edetate, Glycerin, Natural Orange Flavour, Red iron oxide (E172), Yellow iron oxide (E172) and Opacode White NS-78-18011 Processing aids: Medium chain triglyerides, Soya lecithin, Stearic Acid and Isopropyl alcohol.

 

See our other Pain Relief Treatments.

More Information